Journal article icon

Journal article

Unification and extra space-time dimensions

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Role:
Author
Journal:
PHYSICS LETTERS B
Volume:
442
Issue:
1-4
Pages:
165-172
Publication date:
1998-12-03
DOI:
ISSN:
0370-2693
URN:
uuid:89c23fa4-43ce-471e-9b9a-7e5fecbc641b
Source identifiers:
4648
Local pid:
pubs:4648

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP